# SDR CHQA200600016

- Difficulty date: January 26, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 4,474 hours, 3,971 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM BOS, RECEIVED A LAVATORY SMOKE INDICATION ON EICAS.  THE FLIGHT ATTENDANT EXAMINED THE ENTIRE LAVATORY AREA AND FOUND NO SMOKE OR ANY OTHER DISTURBANCE.  THE MESSAGE DISAPPEARED AFTER APPROXIMATELY 25 SECONDS.  FOLLOWED THE APPLICABLE QRH INSTRUCTIONS AND CONTACTED MAINTENANCE VIA ATLANTA RADIO, INFORMING THEM OF THE OCCURRENCE.  CHOSE TO CONTINUE FLIGHT.  THE FLIGHT CONCLUDED NORMALLY.  MAINTENANCE PERFORMED LAVATORY SMOKE DETECTION TEST PER MAINTENANCE MANUAL.  NO SMOKE OR ODOR NOTED DURING ENGINE RUNS.
